Alert archive / Georgia / Special Weather Statements in 2014

Special Weather Statement, NWS Atlanta, GA

September 13, 2014Jones County, Georgia

NWS Atlanta, GA issued this special weather statement at Sep 13, 2014, 4:12 PM EDT for Jones County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 13, 2014, 4:12 PM EDT (20:12 UTC)
Expired
Sep 13, 2014, 4:45 PM EDT
In force
33 min
Issued by
NWS Atlanta, GA

County Jones County, GA

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.2 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2014-09-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 435 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2014-09-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
435 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
880 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

531 
WWUS82 KFFC 132012
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 PM EDT SAT SEP 13 2014

GAZ072-073-132045-
412 PM EDT SAT SEP 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN JONES AND BALDWIN
COUNTIES UNTIL 445 PM EDT...

AT 409 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BLOUNTSVILLE...MOVING EAST AT 5 MPH.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
JONES AND BALDWIN COUNTIES...INCLUDING AREAS AROUND ETHRIDGE...
BLOUNTSVILLE...BROWNS CROSSING...MERIWETHER AND HADDOCK.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.

&&

LAT...LON 3299 8332 3307 8358 3317 8355 3318 8339
      3317 8337 3318 8333 3317 8332 3318 8331
      3319 8329 3319 8326
TIME...MOT...LOC 2012Z 284DEG 3KT 3313 8345

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Sep 13, 3:15 PM EDT, 57 minutes earlier.

Area forecast discussion, Sep 13, 3:15 PM EDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
315 PM EDT SAT SEP 13 2014

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
NOT TOO DIFFICULT TO TELL WHERE NEARLY STATIONARY FRONTAL BOUNDARY
IS ACROSS THE CWA...AS THICK MORNING CLOUDS ACROSS THE NW HALF
FINALLY SCATTERED OUT AND STORMS HAVE BEEN FIRING OFF IN A COLUMBUS
TO ATHENS LINE AND OTHER PORTIONS OF THE SOUTHEAST. SOME CELLS HAVE
HAD LITTLE TO NO MOTION SO HEAVY DOWNPOURS AND FLASH FLOODING WILL
BE A CONCERN THIS AFTERNOON INTO TONIGHT. SOME STRONG DEVELOPMENT
/CANNOT RULE OUT A SEVERE OR TWO/ IS POSSIBLE WITH MLCAPES HAVING
INCREASED TO NEAR 2500 J/KG. HAVE LIKELY POPS FOR SOUTHEAST HALF
TRENDING TO CHANCE IN PORTIONS OVERNIGHT BASED ON HI-RES SOLUTIONS.

PARENT SFC HIGH SLIDING EAST ACROSS THE OHIO VALLEY WILL RESULT IN
HYBRID CAD BUILDING IN FROM THE NORTHEAST OVERNIGHT. INITIAL WEDGE
FRONT MAY KICK OFF SOME SHOWER/STORM DEVELOPMENT IN PORTIONS OF THE
EAST EARLY SUNDAY MORNING BUT NOT TOO CONFIDENT ON THIS GIVEN THE
UNFAVORABLE TIMING AND LACK OF INSTABILITY. ENOUGH OVERRUNNING LOW
LEVEL MOISTURE TO EXPECT THICKER CLOUD DECK FOR MOST OF THE DAY
SUNDAY AND BEST SHOWER/STORM CHANCES ARE GOING TO BE ACROSS SOUTHERN
AND WESTERN TIERS NEAR THE WEDGE FRONT FOR THE AFTERNOON/EVENING.

FOR TEMPS...BLEND OF GUIDANCE LOOKS REASONABLE THOUGH MAX TEMPS MAY
NOT BE LOW ENOUGH FOR SUNDAY IF CLOUDS LINGER ON. TRENDED LOWER THAN
PREVIOUS FORECAST BUT WILL NEED TO BE MONITORED AS WEDGE USUALLY
PROVIDES HIGHER BUST POTENTIAL.

BAKER

.LONG TERM /MONDAY THROUGH SATURDAY/...

WITH BETTER MOISTURE NOW INDICATED OVER ALL OF THE FORECAST AREA
FOR MON...INCREASED POPS TO LIKELY IN ALL LOCATIONS. MODELS
CONTINUE TO BE VERY INCONSISTENT RUN TO RUN IN THE LONG TERM WRT
STRENGTH AND POSITION IF UPPER LOW LATE NEXT WEEK INTO THE
WEEKEND. FOR NOW...MADE VERY LITTLE CHANGES TO THE EXTENDED UNTIL
MORE CONSISTENCY IS REACHED.

DEESE

&&

.PREV DISCUSSION... /ISSUED 153 PM EDT SAT SEP 13 2014/

PREV DISCUSSION... /ISSUED 1126 AM EDT SAT SEP 13 2014/

LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... /ISSUED AT 436 AM EDT
SAT SEP 13 2014/ THE EXTENDED FORECAST STARTS OUT WITH THE FRONT
MENTIONED IN THE SHORT TERM WOBBLING FROM NORTH TO CENTRAL
GEORGIA. A SECOND FRONT APPROACHES NORTH GA FROM THE TN VALLEY MON
MORNING TO HELP REINFORCE THE WEAKENING FIRST FRONT. THESE TWO
FRONT SLOWLY PUSH SOUTH THROUGH THE MIDDLE OF THE WEEK WITH THEM
STALLING ACROSS SOUTH GA BY WED NIGHT/THU MORNING. THESE FRONTS
HAVE A GULF COAST CONNECTING SO AMBLE MOISTURE WILL CONTINUE
ACROSS THE REGION WITH MORE AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS EXPECTED THROUGH DAY 5 AND 6. MODEL PWS STAY IN THE
1.7 TO 2 IN RANGE THROUGH TUESDAY AFTERNOON SO WILL HAVE TO ALSO
CONTINUE TO LOOK OUT FOR ISOLATED AREAS OF FLASH FLOODING. THE GFS
AND ECMWF CONTINUE TO DISAGREE A BIT ON JUST HOW FAR SOUTH THIS
FRONT MOVES BUT THEY BOTH ARE SHOWING SOME DRIER AIR MOVING INTO
NORTH GA BY WED/THU. FOR NOW...WILL CONTINUE WITH GOOD CHANCE POPS
ACROSS OUR AREA SUN THROUGH WED WITH POPS DIMINISHING THU. MODELS
ARE ALSO INDICATING THAT COOLER TEMPERATURES ARE IN STORE FOR THE
STATE...ESPECIALLY WITH THE INFLUENCE OF THE PRECIPITATION AND
CLOUDS. ANTICIPATE AN OVERALL COOLING TREND THROUGH THE WEEK...AND
BY THE LATTER HALF OF NEXT WEEK COULD BE BELOW SEASONAL NORMALS.

01

AVIATION...
18Z UPDATE...
LOWER CIGS FINALLY SCATTERING OUT THIS AFTERNOON AND TSRA CHANCES
ON INCREASE FOR KATL AND NEARBY SITES IN 19-23Z PERIOD WITH
ACTIVITY ALREADY OCCURRING NEAR THE OTHER SITES. CIGS COULD BE IN
LOW VFR OR HIGH MVFR RANGE THIS AFTERNOON AND LIKELY TO DECREASE
TO IFR OR LOWER AFTER 10Z OVERNIGHT WITH MVFR VSBYS. MAY ALSO BE
HARD TO GET OUT OF MVFR LEVEL SUNDAY AFTERNOON. GREATER CHANCE FOR
TSRA FOR SOUTHERN SITES SUNDAY THAN NORTHERN SITES BUT WILL STILL
INCLUDE PROB30 FOR KATL AFTER 19Z SUNDAY. WINDS GENERALLY 8-12 KTS
OUT OF NNW THIS AFTERNOON NEAR KATL WITH VRB AND LOWER MAGNITUDES
ELSEWHERE. SHIFT TO NE LIKELY AFTER 03Z TONIGHT THEN STAY EAST/NE
INTO SUNDAY.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM ON OVERNIGHT CIGS.
HIGH ALL ELSE.

BAKER

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          68  79  66  84 /  50  40  30  60
ATLANTA         68  82  68  82 /  40  30  30  60
BLAIRSVILLE     64  76  62  78 /  20  50  40  50
CARTERSVILLE    65  83  67  84 /  20  30  20  60
COLUMBUS        71  88  71  87 /  60  60  50  60
GAINESVILLE     67  78  66  80 /  30  40  30  60
MACON           70  86  70  87 /  70  60  40  60
ROME            64  84  67  84 /  20  20  20  60
PEACHTREE CITY  67  84  68  85 /  50  40  30  60
VIDALIA         73  89  72  89 /  70  60  50  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BAKER
LONG TERM....DEESE
AVIATION...BAKER
Hazardous weather outlook, Sep 13, 5:33 AM EDT, 10 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
533 AM EDT SAT SEP 13 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-140945-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
533 AM EDT SAT SEP 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
TODAY AND TONIGHT ACROSS NORTH AND CENTRAL GEORGIA. FREQUENT
LIGHTNING...GUSTY WINDS...MINOR FLOODING AND HEAVY DOWNPOURS WILL
BE THE MAIN CONCERNS WITH STORMS. THUNDERSTORM CHANCES WILL
DECREASE AFTER SUNSET...THOUGH LINGER ON ACROSS PORTIONS OF NORTH
AND CENTRAL GEORGIA WHICH COULD SEE RAIN CONTINUE THROUGH SUNDAY
MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE TO BE SCATTERED
TO NUMEROUS THROUGH THE MIDDLE OF NEXT WEEK. THE CONVECTIVE
ACTIVITY IS EXPECTED TO GENERALLY BE DIURNAL IN NATURE. SOME
DRYING ACROSS THE NORTH IS POSSIBLE BEGINNING TUESDAY WHICH WOULD
HELP TO DIMINISH THUNDERSTORM DEVELOPMENT ACROSS THAT AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Sep 13, 3:57 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
357 PM EDT SAT SEP 13 2014

GAZ050-051-132030-
357 PM EDT SAT SEP 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN TALIAFERRO
AND GREENE COUNTIES UNTIL 430 PM EDT...

AT 355 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ROBINSON...MOVING EAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
TALIAFERRO AND GREENE COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE JACKSONVILLE...ROBINSON...WHITE
PLAINS...UNION POINT...SILOAM...ALEXANDER STEPHENS PARK...
CRAWFORDVILLE...SHARON AND SANDY CROSS. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3351 8278 3352 8282 3347 8287 3344 8286
      3344 8294 3345 8295 3345 8299 3347 8301
      3345 8303 3349 8313 3366 8307 3360 8274
TIME...MOT...LOC 1958Z 287DEG 9KT 3354 8299
Special weather statement, Sep 13, 3:59 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
359 PM EDT SAT SEP 13 2014

GAZ089-090-132030-
359 PM EDT SAT SEP 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN MUSCOGEE
AND CHATTAHOOCHEE COUNTIES UNTIL 430 PM EDT...

AT 355 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CUSTER ROAD TERRACE...MOVING NORTHEAST AT 5
MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
MUSCOGEE AND CHATTAHOOCHEE COUNTIES THROUGH 430 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE FORT BENNING/LAWSON ARMY
AIR FIELD...CARTER ACRES...BATTLE PARK...CUSTER ROAD TERRACE...
BENNING PARK...BENNING HILLS...AVONDALE...SAND HILL...SAINT MARYS
HILLS...EELBECK/WEST FORT BENNING...VISTA TERRACE...HIGHLAND PARK...
NORTH FORT BENNING...FLAT ROCK AND EDGEWOOD. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3236 8499 3241 8499 3243 8497 3245 8499
      3258 8488 3244 8468 3226 8490 3234 8501
TIME...MOT...LOC 1959Z 220DEG 6KT 3238 8491
Special weather statement, Sep 13, 4:01 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
401 PM EDT SAT SEP 13 2014

GAZ074-132030-
401 PM EDT SAT SEP 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WASHINGTON
COUNTY UNTIL 430 PM EDT...

AT 400 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER RIDDLEVILLE...MOVING WEST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
WASHINGTON COUNTY THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE RIDDLEVILLE...HARRISON...TENNILLE AND
SANDERSVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3280 8278 3281 8282 3278 8287 3298 8295
      3303 8266 3286 8260
TIME...MOT...LOC 2002Z 072DEG 5KT 3292 8273
Special weather statement, Sep 13, 4:06 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
406 PM EDT SAT SEP 13 2014

GAZ102-103-132030-
406 PM EDT SAT SEP 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WEBSTER AND
STEWART COUNTIES UNTIL 430 PM EDT...

AT 404 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTERPOINT...MOVING WEST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
WEBSTER AND STEWART COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE DUMAS...CENTERPOINT...PRESTON...
LEVERETTS...KIMBROUGH...WESTON...TROUTMAN AND RICHLAND. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3192 8468 3192 8473 3207 8477 3213 8445
      3193 8444 3191 8452
TIME...MOT...LOC 2006Z 077DEG 5KT 3200 8457
Special weather statement, Sep 13, 4:11 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
411 PM EDT SAT SEP 13 2014

GAZ108>110-132045-
411 PM EDT SAT SEP 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WILCOX...
TELFAIR AND DODGE COUNTIES UNTIL 445 PM EDT...

AT 409 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER RHINE...MOVING WEST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
WILCOX...TELFAIR AND DODGE COUNTIES THROUGH 445 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE TEMPERANCE...RHINE...
BROWNING...ANTIOCH CHURCH AND ABBEVILLE. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3184 8318 3184 8321 3184 8339 3204 8345
      3207 8316 3181 8311 3181 8312 3180 8314
TIME...MOT...LOC 2011Z 077DEG 5KT 3196 8324
Special weather statement, Sep 13, 4:12 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 PM EDT SAT SEP 13 2014

GAZ072-073-132045-
412 PM EDT SAT SEP 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN JONES AND BALDWIN
COUNTIES UNTIL 445 PM EDT...

AT 409 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BLOUNTSVILLE...MOVING EAST AT 5 MPH.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
JONES AND BALDWIN COUNTIES...INCLUDING AREAS AROUND ETHRIDGE...
BLOUNTSVILLE...BROWNS CROSSING...MERIWETHER AND HADDOCK.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.

&&

LAT...LON 3299 8332 3307 8358 3317 8355 3318 8339
      3317 8337 3318 8333 3317 8332 3318 8331
      3319 8329 3319 8326
TIME...MOT...LOC 2012Z 284DEG 3KT 3313 8345

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 12, 8:09 PM EDTSpecial Weather StatementFFCOglethorpe36 min
Sep 12, 8:44 PM EDTSpecial Weather StatementFFCOglethorpe31 min
Sep 12, 9:14 PM EDTSpecial Weather StatementFFCOglethorpe31 min
Sep 12, 9:21 PM EDTSpecial Weather StatementFFCWilcox24 min
Sep 12, 9:40 PM EDTSpecial Weather StatementFFCJones35 min
Sep 12, 9:47 PM EDTSpecial Weather StatementFFCOglethorpe, Wilkes58 min
Sep 12, 10:16 PM EDTSpecial Weather StatementFFCBibb, Jones29 min
Sep 12, 10:48 PM EDTSpecial Weather StatementFFCBaldwin, Jones27 min
Sep 12, 11:24 PM EDTSpecial Weather StatementFFCBaldwin66 min
Sep 12, 11:44 PM EDTSpecial Weather StatementFFCHancock31 min
Sep 13, 12:10 AM EDTSpecial Weather StatementFFCHancock35 min
Sep 13, 1:04 PM EDTSpecial Weather StatementFFCTalbot26 min
Sep 13, 1:14 PM EDTSpecial Weather StatementFFCTalbot, Upson31 min
Sep 13, 1:32 PM EDTSpecial Weather StatementFFCMuscogee43 min
Sep 13, 1:40 PM EDTSpecial Weather StatementFFCMorgan, Newton, Oconee, Walton50 min
Sep 13, 1:43 PM EDTSpecial Weather StatementFFCMonroe, Talbot, Upson32 min
Sep 13, 2:15 PM EDTSpecial Weather StatementFFCMonroe, Muscogee, Talbot, Upson45 min
Sep 13, 2:35 PM EDTSpecial Weather StatementFFCPutnam25 min
Sep 13, 2:59 PM EDTSpecial Weather StatementFFCPutnam31 min
Sep 13, 3:07 PM EDTSpecial Weather StatementFFCMeriwether38 min
Sep 13, 3:10 PM EDTSpecial Weather StatementFFCSpalding35 min
Sep 13, 3:11 PM EDTSpecial Weather StatementFFCJones34 min
Sep 13, 3:28 PM EDTSpecial Weather StatementFFCGreene32 min
Sep 13, 3:29 PM EDTSpecial Weather StatementFFCJohnson, Washington31 min
Sep 13, 3:32 PM EDTSpecial Weather StatementFFCPutnam28 min
Sep 13, 3:42 PM EDTSpecial Weather StatementFFCButts, Lamar, Pike33 min
Sep 13, 3:43 PM EDTSpecial Weather StatementFFCJones32 min
Sep 13, 3:50 PM EDTSpecial Weather StatementFFCClarke25 min
Sep 13, 3:51 PM EDTSpecial Weather StatementFFCWilcox24 min
Sep 13, 3:57 PM EDTSpecial Weather StatementFFCTaliaferro33 min
Sep 13, 3:59 PM EDTSpecial Weather StatementFFCMuscogee31 min
Sep 13, 4:01 PM EDTSpecial Weather StatementFFCWashington29 min
Sep 13, 4:06 PM EDTSpecial Weather StatementFFCWebster24 min
Sep 13, 4:11 PM EDTSpecial Weather StatementFFCWilcox34 min
Sep 13, 4:33 PM EDTSpecial Weather StatementFFCNewton27 min
Sep 13, 4:39 PM EDTSpecial Weather StatementFFCWashington36 min
Sep 13, 4:51 PM EDTSpecial Weather StatementFFCTwiggs, Wilkinson24 min
Sep 13, 4:53 PM EDTSpecial Weather StatementFFCWarren37 min
Sep 13, 4:59 PM EDTSpecial Weather StatementFFCTelfair31 min
Sep 13, 5:00 PM EDTSpecial Weather StatementFFCBleckley, Dooly30 min
Sep 13, 5:21 PM EDTSpecial Weather StatementFFCGlascock, Washington, Wilkinson39 min
Sep 13, 5:28 PM EDTSpecial Weather StatementFFCBleckley, Dooly, Pulaski32 min
Sep 13, 5:58 PM EDTSpecial Weather StatementFFCBleckley, Pulaski32 min

Nearby

Special Weather Statements in Georgia, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.